Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Twist to my whoo hoo follow up
Nov 18, 2008

Hi again Dr. Bob,

I wrote you on Aug 22nd, "follow up to my whoo hoo" and seems like things have changed and would be grateful for a response. I know I've had a lot of neg hiv tests but things with my body just aren't right. I had a cbc in aug and total wbc was 9.6 with a lymphocyte of 25%, another cbc in Nov but total wbc was 8.8 with a lymphocyte of 23%. The metabolic in Nov also showed elevated liver enzymes of ast:407 and alt:86, everything else was ok. Does this scream hiv??? Plus no appetite at all, losing weight (people noticing); eye floaters constantly and coated tongue. Last hiv test was exactly 11 months out, oraquick 1/2, neg. What other tests should I do? Am I a late seroconverter? Please help me as I have nowhere wlse to turn or anyonew to talk to about this and I'm extemely scared. Total amount of neg hiv tests are the only thing keeping me going. 28 total with a neg dna pcr at 7 .months. At 8 months full std panel, neg incl' ned for hep b and c. What should I do? Thank you in advance for your insight. Graciously thankful.

Response from Dr. Frascino

Hello,

"Does this scream HIV"??? No, of course not! Your multiple, highly excessive, negative HIV tests are what's screaming a message loud and clear: You are HIV negative! HIV is not your problem. No way. No how!

"What other tests should I do?" No additional HIV tests are warranted. Counseling to confront your anxiety and totally irrational fears of HIV is indeed warranted.

"Am I a late seroconverter?" No, you're a worried weller!

Dr. Bob



Previous
Dressing room scare!
Next
Masturbation

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement